I stopped taking it over winter break because I was hoping to gain? some weight that I have lost since I went on it. Since I have started taking concerta again I have been having more side effects. In the morning, almost immediately after taking it I have to vomit. Is this common?
Hi Kenzieb- One of the less common side effects w/ concerts is vomiting, and my guess, as i am not an expert or a doctor, but i am on adderrall, is that because you stopped taking it and started up again, your body wasn't used to it, so the vomiting occurred, and i bet it will stop as it builds up in your systemm again. so i would maybe in the next week break off into half pieces and start up again slowly, but check with your doctor on this please! thanks, good luck and happy new year!! rc4
- Concerta Information for Consumers
- Concerta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Concerta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Mar 2012 • 1 answer
Posted 12 Aug 2012 • 4 answers
My 18 yer old son was recently diagnosed with ADHD and started with Concerta in November. He went to
Posted 22 Jan 2013 • 2 answers
Posted 10 Jun 2013 • 3 answers
Posted 8 Jan 2014 • 1 answer